# SDR C2XA08RI160

- Difficulty date: October 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 24,626 hours, 18,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 9804118
- Condition: Smoke
- Location: Nr 2
- Part time: 24,626 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2994 EWR FLIGHT CREW REPORTED ACFT CABIN FILLED WITH SMOKE WHILE PACK NR 2 DURING PREFLIGHT.  EWR MX R&R NR 2 PACK AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
